# SDR CA121009015

- Difficulty date: October 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Engine: Ge CFM567B24
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Switch
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN)  CREW ABORTED TAKEOFF DUE TO RT OVERWING EXIT LIGHT ON. FIM TASK 52-20, TASK 801 C/O INCLUDING CHECK OF SOLENOID AND LOCK SWITCH OPERATION WITH NO FAULTS FOUND.  DEFECT H77476, FLIGHT WAS ABORTED AGAIN DUE TO REOCCURRENCE OF THE RT OVERWING EXIT LIGHT ON.  FIM 52-20, TASK 801 WAS CARRIED AGAIN AND FOUND THE FLIGHT LOCK SWITCH WIRE W4142-0464-20 BROKEN AT SPLICE.  WIRE WAS RESPLICED IAW SWPM AND TESTED SERVICEABLE FIM 52-20.
